# SDR AALA20170204003

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 53,186 hours, 21,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEAR L2 DOOR HAS A BROKEN LENS COVER. REMOVED AND REPLACED EXIT LIGHT IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
